# SDR ASAA12511211

- Difficulty date: March 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 18,792 hours, 5,718 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER T/O VNAV SELECTED A/S BUG ON BOTH PILOT FLT DISPLAYS INDICATED UP INSTEAD OF 250 KTS.  FLAPS WERE FULLY RETRACTED.  THIS PROBLEM CONTINUED TO LEVEL OFF AT 34 000FT WITH MULTIPLE ATTEMPTS AT VNAV & LVL CHANGE.  LVL CHG WAS OK.  CLIMB PAGE ANNUNCIATED 212 (TOP CTR).  PROGRESS PAGE HAD NO ETA'S OR FUEL PREDICTIONS FOR FUTURE WAYPOINTS.  AT LEVEL OFF ALL PAGES AND SPEED COMMANDS RETURNED TO NORMAL ON LEVEL OFF.  VNAV ALSO NORMAL AT LEVEL OFF.  NO LOGGED FAULTS SYS TESTS GOOD REF 22 00 01 730 801.
